New York, 2025

Tornadoes and Hail in New York, June 22, 2025

June 22, 2025 · NWS BGM · 34 events in 3 counties and zones

A mesoscale convective system (MCS) dropped southward across Central NY from eastern Ontario, moving into an environment with plenty of moisture and instability during the early morning hours. This complex of thunderstorms started to bow out and produced widespread damaging wind gusts and heavy rain.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
3
Injuries
2
Property damage
$717,000
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BGM wrote it up.

A mesoscale convective system (MCS) dropped southward across Central NY from eastern Ontario, moving into an environment with plenty of moisture and instability during the early morning hours. This complex of thunderstorms started to bow out and produced widespread damaging wind gusts and heavy rain. A couple of small kinks along the leading edge of the line of storms did result in two EF-1 tornadoes spinning up before daybreak in Oneida County. Unfortunately one of the tornadoes resulted in 3 fatalities in Clark Mills, NY.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 22, 12:29 AM EST, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 22, 12:29 AM EST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
129 AM EDT Sun Jun 22 2025

.SYNOPSIS...
Overnight strong to severe storms are possible mainly for the
Central New York areas going into early Sunday. The first true
taste of summer arrives today and into next week with day time
highs rising into the 90s and increasing humidity levels.

&&

.NEAR TERM /THROUGH MONDAY/...
100 AM Update..

The MCS continues to evolve north of the area, starting to bow
and move southward. Contrary to guidance, where half of
solutions favor a more eastward track, as well as the upper
level ridge that was attempting to keep this MCS on an eastward
track, it seems that strong to severe storms can be expected
for areas mainly east of I-81, but very well could extend into
all of Central NY. The biggest threat overnight will be strong
to damaging winds. These storms will likely taper off getting
closer to the NY-PA state border.

For tomorrow, elevated CAPE values will be drastically
increasing late tonight into early Sunday morning, and
eventually becoming surface based. By 5 AM this morning,
guidance shows MUCAPE of up to 2500 J/kg coming into the NW half
of our CWA, and by 8 AM that increases to 3500 J/kg as mid
level lapse rates approach 8 C/km in the EML environment. If
any storms can get going in this environment they could have
extremely high storm tops, reaching 50k ft or higher. DCAPE
values also reach 850 J/kg, so despite a minor low level stable
layer, if the winds can break through this, storms could
certainly produce isolated damaging winds as well.

Heading into late morning and the afternoon it is looking hot
and muggy with 500 mb heights getting up near 598 dm which is
anomalously high. Dry air above the mixed layer may help limit
dew points to the upper 60s and low 70s but if dry air does not
mix in or evapotranspiration is able to keep up with mixing, dew
points may be in the low to mid 70s. Highs today push into the
upper 80s to mid 90s so widespread head indices of 100+ are
likely. Limiting factors to the heat is that forecast soundings
do have weak capping. In previous similar set ups with very
strong ridging and high heat and humidity, showers and
thunderstorms were able to form in the late morning and early
afternoon and that ended up dropping temperatures before they
were able to get as warm as forecast so that could occur again.

Heat Advisories continue, and we will see peak heat indices
between about 95 to 104 degrees late this afternoon. There
seems to be no need to upgrade any zones to extreme heat
warnings for Sunday at this time...especially due to the
uncertainty with clouds and pop up showers and storms mentioned
above.

Monday will be hotter, with the strong ridge building overhead,
and heat indices up to 104 expected. Heat Advisories will
continue going into the Short Term Discussion.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
130 AM Update...

Strong ridging remains in place for the short term with 500 mb
heights up around 595 t0 598 dm. With the jet stream back to the
north and weaker flow over our region along with a stout
subsidence inversion, showers and thunderstorms will have a
tough time forming in the afternoons despite plenty of heat and
humidity. Still an isolated thunderstorm cant be ruled out
Tuesday afternoon as there is still 2000 to 3000 J/kg of CAPE.
Mountains and terrain could provide just enough lift to break
through the strong capping but confidence was too low at this
time to add chances of precip to the Catskills or Poconos on
Tuesday. Wednesday will have the ridge slowly beginning to
flatten with weaker capping. There is a better chance at
afternoon thunderstorms, especially for the Southern Tier and
northward as the northern edge of the ridge shifts back south.

Day time highs Tuesday will likely push into the mid to upper
90s with dew points in the upper 60s to low 70s. Dry air in the
subsidence inversion may mix in so that could help lower dew
points a bit in the afternoon but it will still be very hot.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
130 AM Update...

The long term is looking fairly active as the ridge flattens
out and we end up on the north edge of the ridge through the end
of the week.  This will put us into the "Ring of Fire" with
frequent shortwaves and convective complexes moving through.
Chances of precipitation were kept high, especially in the
afternoons and evenings when there is plenty of CAPE. As of now
forecast soundings and ensembles dont show great probability of
shear greater than 30 knots along with greater than 1000 J/kg of
SBCAPE but still ensemble means for 0-6 km shear are around 15
to 25 which is good enough for a stronger storm or two each
afternoon. Precipitable water values Thursday onward are high
and reside over 1.5 inches Thursday through Saturday so flash
flooding will be a concern.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
110 AM Update...

VFR TAFs are expected most of the time at all terminals over
the next 24 hours, except SYR and RME, where they could see
brief MVFR ceilings in the morning through early afternoon, as
well as a TEMPO group for storms moving through the area
between 09Z and 12Z that could drop conditions. There are also
chances that KITH and KBGM see a rogue thunderstorm mainly
Sunday during the day, with PROB30 groups added to include that
chance. Confidence is low due to poor consensus in model
guidance, where they handled the evolution of a storm complex
poorly, and opted for PROB30 groups. With warmer air riding in
aloft on west to southwest winds overnight, a strong temperature
inversion sets up which will lead to LLWS for all terminals
except AVP overnight until Sunday morning. So we have LLWS in
these terminals.

Surface winds will be mainly west to southwest 5 to 10 knots
gusting toward 20 knots through the period.

Outlook...

Sunday night...VFR.

Monday thru Tuesday...High pressure with VFR expected.

Wednesday and Thursday....Chances for scattered showers and
thunderstorms around with associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from noon today to 8 PM EDT Wednesday for
     PAZ038>040-043-044-047-048-072.
NY...Heat Advisory from noon today to 8 PM EDT Wednesday for NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...AJG
LONG TERM...AJG
AVIATION...KL
Hazardous weather outlook, Jun 21, 5:01 PM EST, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
601 PM EDT Sat Jun 21 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-222215-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
601 PM EDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 8 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

There is a marginal to slight risk for severe storms late tonight
into Sunday. Storms could produce strong to damaging winds and some
hail. Confidence remains low on the track of any storm complexes
during this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heat index values in the upper 90s to low 100s are forecast with
little relief at night due to elevated humidity. Monitor the
forecast for details in coming days on this potential for a
significant heat wave.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS.

In the hours before

Special weather statement, Jun 22, 1:50 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Binghamton NY
250 AM EDT Sun Jun 22 2025

NYZ009-037-220730-
Southern Oneida NY-Northern Oneida NY-
250 AM EDT Sun Jun 22 2025

...STRONG THUNDERSTORMS WILL IMPACT ONEIDA COUNTY THROUGH 330 AM
EDT...

At 249 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Big Moose to 6 miles west of McKeever to
near Redfield to 7 miles south of Adams. Movement was southeast at 55
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Utica, Rome, Kirkland, Lee, Verona, Westmoreland, Vienna, Trenton,
Deerfield, and Floyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4323 7508
      4322 7507 4305 7522 4297 7521 4297 7522
      4321 7585 4326 7588 4332 7587 4333 7588
      4348 7581 4342 7553 4361 7511
TIME...MOT...LOC 0649Z 314DEG 47KT 4379 7500 4358 7523 4350 7575 4370
7606

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

30 thunderstorm wind, 2 tornado, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Oneida

When
June 22, 2:24 AM EST
Where
Oneida County, 0.8 mi ENE of Ava
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Department of Highways
Coordinates
43.423, -75.465

Strong thunderstorm winds snapped and uprooted numerous trees on Traxel Road.

Thunderstorm Wind, Oneida

When
June 22, 2:24 AM EST
Where
Oneida County, 0.05 mi E of Ava
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
43.420, -75.479

Strong thunderstorm winds knocked down wires on Route 26.

Thunderstorm Wind, Oneida

When
June 22, 2:25 AM EST
Where
Oneida County, 2.12 mi NE of West Lee
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.340, -75.518

Strong thunderstorm winds knocked down a tree and wires over Harris Road.

Thunderstorm Wind, Oneida

When
June 22, 2:25 AM EST
Where
Oneida County, 1.61 mi SW of West Branch
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
43.366, -75.506

Strong thunderstorm winds knocked down trees along a property line.

Thunderstorm Wind, Oneida

When
June 22, 2:25 AM EST
Where
Oneida County, 2.04 mi S of Boonville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
43.451, -75.326

Strong thunderstorm winds knocked down a tree across NY 46 between Jackson Hill Road and Homes Road.

Thunderstorm Wind, Oneida

When
June 22, 2:26 AM EST
Where
Oneida County, 2.3 mi SSW of West Branch
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
43.350, -75.500

Strong thunderstorm winds knocked down many trees on a property.

Thunderstorm Wind, Oneida

When
June 22, 2:28 AM EST
Where
Oneida County, 1.43 mi SSW of Glenmore
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.350, -75.629

Strong thunderstorm winds knocked down a tree on a house.

Thunderstorm Wind, Oneida

When
June 22, 2:29 AM EST
Where
Oneida County, 1.14 mi E of West Lee
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.320, -75.527

Strong thunderstorm winds knocked down many trees along Sulphur Springs Road completely blocking the road.

Thunderstorm Wind, Oneida

When
June 22, 2:30 AM EST
Where
Oneida County, 0.1 mi ENE of Taberg
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.300, -75.618

Strong thunderstorm winds knocked down or uprooted multiple trees around Taberg, mainly along Taberg-Florence Road, Lee Center-Taberg Road, and Wilson Road West.

Thunderstorm Wind, Oneida

When
June 22, 2:30 AM EST
Where
Oneida County, 0.23 mi NNE of Lee Center
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.303, -75.518

Strong thunderstorm winds knocked down multiple trees around Lee Center.

Thunderstorm Wind, Oneida

When
June 22, 2:30 AM EST
Where
Oneida County, 0.2 mi E of Taberg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.300, -75.616

Strong thunderstorm winds knocked down a tree and wires on Water Street.

Thunderstorm Wind, Oneida

When
June 22, 2:31 AM EST
Where
Oneida County, 1.34 mi NE of Camden
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
43.345, -75.733

Strong thunderstorm winds knocked down trees and wires over Wolcott Hill Road.

Thunderstorm Wind, Oneida

When
June 22, 2:34 AM EST
Where
Oneida County, 0.79 mi SE of Taberg
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
43.292, -75.609

Strong thunderstorm winds knocked wires down on John Street.

Thunderstorm Wind, Oneida

When
June 22, 2:34 AM EST
Where
Oneida County, 0.53 mi W of Hawkins Corners
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.280, -75.481

Strong thunderstorm winds knocked down a tree and wires across Sleepy Hollow Road and Maple Lane Drive.

Thunderstorm Wind, Oneida

When
June 22, 2:35 AM EST
Where
Oneida County, Elmer Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.280, -75.450

Strong thunderstorm winds uprooted multiple trees.

Thunderstorm Wind, Oneida

When
June 22, 2:39 AM EST
Where
Oneida County, 1.14 mi E of Rome
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
43.219, -75.448

Strong thunderstorm winds knocked down numerous trees and wires across roads and homes around Rome.

Thunderstorm Wind, Oneida

When
June 22, 2:40 AM EST
Where
Oneida County, 0.91 mi NNW of Oneida Castle
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
43.092, -75.657

Strong thunderstorm winds knocked down a tree on NY 365A blocking both directions at South Warner Street.

Thunderstorm Wind, Oneida

When
June 22, 2:41 AM EST
Where
Oneida County, 1.21 mi SW of Floyd
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
43.210, -75.369

Strong thunderstorm winds knocked down many trees on a property; all trees fell in the same direction.

Thunderstorm Wind, Oneida

When
June 22, 2:43 AM EST
Where
Oneida County, 0.05 mi NW of Spencer Settlement
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.170, -75.481

Strong thunderstorm winds knocked down multiple trees on a property.

Thunderstorm Wind, Oneida

When
June 22, 2:44 AM EST
Where
Oneida County, 1.28 mi W of Barnveld
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
43.267, -75.205

Strong thunderstorm winds knocked down a tree on NY 365 between Mappa Avenue and Mapledale Road blocking the road.

Thunderstorm Wind, Oneida

When
June 22, 2:47 AM EST
Where
Oneida County, 1.22 mi SE of Vienna
Measured
50 kt (58 mph) estimated gust
Injuries
2 direct, 0 indirect
Property damage
$35,000
Reported by
Broadcast Media
Coordinates
43.220, -75.700

Strong thunderstorm winds knocked over a large tree which fell onto a camper. It was reported via New York State Police that two people were seriously injured and transported to the hospital.

Thunderstorm Wind, Oneida

When
June 22, 2:48 AM EST
Where
Oneida County, 0.81 mi WNW of Westmoreland
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
43.126, -75.434

Strong thunderstorm winds knocked down at least 17 trees in a yard.

Thunderstorm Wind, Madison

When
June 22, 2:50 AM EST
Where
Madison County, 1.53 mi ESE of South Bay
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.160, -75.743

Strong thunderstorm winds uprooted very large trees in the Upper South Bay area.

Thunderstorm Wind, Madison

When
June 22, 2:55 AM EST
Where
Madison County, 0.86 mi WSW of South Bay
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.165, -75.786

Strong thunderstorm winds knocked down and uprooted multiple trees along Kinlock Point Association Drive.

Thunderstorm Wind, Madison

When
June 22, 2:56 AM EST
Where
Madison County, 1.38 mi SSE of Oneida
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
43.081, -75.663

Strong thunderstorm winds knocked down wires on Patio Circle Drive.

Thunderstorm Wind, Madison

When
June 22, 2:56 AM EST
Where
Madison County, 1.34 mi SE of Mesenger Bay
Measured
55 kt (63 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
43.158, -75.799

Strong thunderstorm winds knocked down or uprooted numerous large trees along Messenger Bay and knocked down wires. A also tree fell onto a house.

Thunderstorm Wind, Oneida

When
June 22, 2:56 AM EST
Where
Oneida County, 0.46 mi ENE of Durhamville
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Department of Highways
Coordinates
43.122, -75.671

Strong thunderstorm winds knocked down multiple trees along Route 46 in Durhamville.

Tornado, Oneida

When
June 22, 2:58 AM EST to 3:03 AM EST
Where
Oneida County, 0.83 mi SE of Clark Mills to 0.99 mi NNE of Clinton
Rating
EF1
Path length
2.43 mi
Path width
300 yd
Deaths
3 direct, 0 indirect
Property damage
$440,000
Reported by
NWS Storm Survey
Coordinates
43.093, -75.367

A deadly pre-dawn tornado spun up at a kink in a line of severe thunderstorms in Clark Mills. Numerous trees were uprooted or snapped, with many of them on structures. Three homes were sliced or crushed by trees. Two residents were killed in one of the heavily-damaged homes, and a third fatality occurred on the crushed end of another residence. The tornado quickly became intense while traveling southwest |initially, and destroyed a historic grist mill along Oriskany Creek. The tornado then became absorbed into the southward motion of the line of thunderstorms, traveling along Kirkland Avenue before ending. While there was this focused corridor of convergent enhanced EF1 tornado damage, other scattered tree damage could be found throughout the area associated with damaging winds up to 70 mph from the line of severe storms.

Tornado, Oneida

When
June 22, 2:59 AM EST to 3:10 AM EST
Where
Oneida County, 0.83 mi NE of Lairdsville to 0.36 mi ENE of Franklin Spgs
Rating
EF1
Path length
4.74 mi
Path width
450 yd
Property damage
$125,000
Reported by
NWS Storm Survey
Coordinates
43.090, -75.440

A pre-dawn line of severe thunderstorms dropped south across the county. Rotation occurred in a kink in the line of storms, generating an EF1 tornado from just south of Westmoreland, through the western edge of the Hamilton College Campus, to near|Clinton. Numerous trees were uprooted or snapped, and a farm sustained significant damage to its silo and outbuildings. Debris from the farm was lofted at least 1000 feet across the field, with some of it impaling the ground as debris missiles. While there was this focused corridor of convergent enhanced EF1 tornado damage, other scattered tree damage could be found throughout the area associated with damaging winds up to 70 mph from the line of severe storms.

Hail, Madison

When
June 22, 3:11 AM EST
Where
Madison County, 0.97 mi N of Sullivan
Measured
0.75 in hail
Reported by
Public
Coordinates
43.064, -75.867

Hail, Madison

When
June 22, 3:22 AM EST
Where
Madison County, 0.32 mi NNW of Pecksport
Measured
1.5 in hail
Reported by
Public
Coordinates
42.874, -75.552

Thunderstorm Wind, Madison

When
June 22, 3:23 AM EST
Where
Madison County, 1.22 mi WNW of Hamilton
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
42.830, -75.550

Strong thunderstorm winds knocked down multiple trees and large branches on a property.

Thunderstorm Wind, Madison

When
June 22, 3:27 AM EST
Where
Madison County, 1.67 mi WNW of Erieville
Measured
55 kt (63 mph) estimated gust
Property damage
$8,000
Reported by
Public
Coordinates
42.860, -75.760

Strong thunderstorm winds uprooted or snapped numerous trees which caused damage to surrounding homes.

Thunderstorm Wind, Delaware

When
June 22, 4:23 AM EST
Where
Delaware County, 2.72 mi NE of Youngs
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Department of Highways
Coordinates
42.332, -75.289

Strong thunderstorm winds knocked down multiple trees and wires on NY 357 which closed all lanes.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Tornado, Oneida2025-06-2250FemaleMobile/Trailer HomeDirect
Tornado, Oneida2025-06-226FemalePermanent HomeDirect
Tornado, Oneida2025-06-226FemalePermanent HomeDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2025Every state in 2025This day in weather historyThe tornado archive for New York, 2025Warnings in New York, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274612, 1274613, 1274607, 1274609, 1274614, 1275418, 1275313, 1274546, 1274555, 1274577, 1275412, 1274537, 1274535, 1274618, 1274548, 1274542, 1274581, 1274602, 1274604, 1274584, 1274550, 1274545, 1274600, 1274557, 1274544, 1274558, 1274601, 1272540, 1272548, 1274569, 1274573, 1275419, 1274562, 1274575.